We recommend PARAFAST instead of Afebrex. Exact salt composition from top brand

100% Same

Salt CompositionEffectivenessStrength

71%

with Substitute Medicine

MoleculeSalt Composition in both

Paracetamol (Acetaminophen) 150mg

MoleculeSalt Composition

Paracetamol (Acetaminophen) 150mg (same for both)

You Searched

You Searched

Afebrex 150mg Drops 15ml

Afebrex 150mg Drops 15ml

Indoco Remedies Ltd
Packet of 15 ml
We only sell the best substitute from top brands
Afebrex 150mg Drops 15ml

Afebrex 150mg Drops 15ml

Indoco Remedies Ltd
Packet of 15 ml

89.5

6 / ml
Our Recommendation

Our Recommendation

Parafast 150mg Drop 15ml

Parafast 150mg Drop 15ml

Cipla Ltd
Bottle of 15 ml

739+ Customers trust this

who

WHO GMP Certified

Marketed by
Cipla Ltd

Assured by

Platinum Rx
PlatinumRx
Assured
Parafast 150mg Drop 15ml
PlatinumRx Hindi Video

Parafast 150mg Drop 15ml

Cipla Ltd
Bottle of 15 ml


Assured by

Platinum Rx
PlatinumRx
Assured

739+ trust this

who

WHO GMP Certified

BigThumbnail

Disclaimer

PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.